The Lupus Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
6,152 Posts
Hi Sharon

That is a high dose of prednisone :hug: On that dose it's likely that you will experience wakefullness, increase in appetite, stomach upset and possible headaches. Also many people find themselves very irritated and in bad form while on higher doses of pred - so snapping the head off your nearest and dearest can well be blamed on the medication ;)

The highest I have been on was 40mg fairly recently. It tended to make me feel nervy and jumpy and swelled my face out. I also got a lot of swelling in my ankles and legs.

There are more serious side effects that one can experience so google prednisone side effects and keep an eye on things while you are on such a high dose.

Take your medication as early as possible in the morning. I try to take mine by about 7.30am.

I hope it helps with the lung issues. When I was on 40mg I found that my breathing got worse for about a week before it started to get better. It was pretty worrying but I did contact my doctor and was advised to persist with it and the breathing eventually got better.

Take care and let us know how you are doing
Luv n stuff
Joan:rose:
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top